# SDR SWAA2021120848921

- Difficulty date: December 1, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 52,674 hours, 31,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX CABIN FWD AREA SEVERAL EMERGENCY LIGHTS INOP. ; MAIN PAX CAIN FWD AREA SEVERAL EMERGENCY LIGHTS INOP. / [01] T/S THE BATTERIES PACKS AND FOUND THEM FAULTY AT POSITION M1674; M1668 AND M1670 AS PER REF. B737 FIM 33-50 TASK 801. PENDING BATTERY PACK REPLACEMENT  TOOLS USED B/C 164352 CAL. DUE DATE 12 MAY 22; [02] VERIFIED STEP 1; [03] BATTERY PACK M1674 WAS REPLACED ON N/R # TTG8Q009K4DN.; [04] REPLACED BATTERY PACK AT POSITION M1668 AS PER B737 33-51-06-960-805. PENDING TEST.; [05] REPLACED BATTERY PACK AT POSITION M1670 AS PER B737 AMM 31-51-06-960-805. PENDING TEST.; [06] REPLACED BATTERY PACKS AT POSITIONS M1668; M1670 AND M1674 AND PERFORMED NEW BATTERY PACK TEST AS PER B737 AMM 31-51-06-96
